# SDR QXEA2017030100087

- Difficulty date: February 21, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 11,404 hours, 12,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CABIN SEAT TRACK FLOOR BOARD SUPPORT FLANGE AT X 71.20, Y 9.25 RT. REPLACED SEAT TRACK 11 AT Y9.25 RT BETWEEN X 10.50 AND X 102.50 WITH NEW, PN 85328210-115, IAW SRM 51-42-05-02-01, SRM 51-40-15-02-01, AND AMM 20-10-01-430-801.
